MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 THIN OSTEO 8MM X 7 3/4 IN; KNEE INSTRUMENT : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910 THIN OSTEO 8MM X 7 3/4 IN; KNEE INSTRUMENT : EXTRACTION INSTRUMENTS
Catalog Number 242103000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The thin osteotome broke while chiseling cement.
 
Additional Manufacturer Narrative
Product complaint #:(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
THIN OSTEO 8MM X 7 3/4 IN
Common Device Name
KNEE INSTRUMENT : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8267473
Report Number1818910-2019-81787
Device Sequence Number2198125
Product Code HWM
UDI-Device Identifier10603295122739
UDI-Public10603295122739
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242103000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2018
Supplement Date Received by Manufacturer12/31/2018
01/29/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date01/24/2019
01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR